71762members
376425posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Examestane and joint pain

1 REPLY 1
Lizzy_BCC
Member

Re: Examestane and joint pain

Hi mangochutney, 

 

I am very sorry to hear you are going through this pain. I am sure users who have been on Examestane will be along soon to share their experiences. You may also want to download our leaflet on Examestane here. 

 

In the meantime please do call our helpline at 0808 800 6000 who will be able to talk to you about the pain you have been experiencing and offer a friendly ear. The opening hours are below.

 

Monday-Friday, 9am-5pm
Late opening Monday and Wednesday 5pm-7pm,
Saturday, 9am-1pm 

 

Best wishes, 

 

Lizzy 

mangochutney
Member

Examestane and joint pain

i started on Exemestane for 2 years in December 2015 after 4 years on Tamoxifen. Since then I have had really painful feet and sore/stiff fingers. My feet in particular are particularly painful, especially first thing in the morning or when I first start walking after being sat down for a while. My ankles are also very swollen and I can't get any rings on my fingers anymore. 

I went to my GP last week and she has started me on Naproxen 250mg three times a day.

This isn't really helping.

Has anyone else experienced this? If so, what did you do or take to help with the pain? My GP suggested I stopped the Exemestane!! NO! I told her that is not an option!

I'm determined to carry on with it for the next 18 months but just need some help coping with the joint pain.

Please help!